Local deformations of positive-definite quadratic forms
AbstractWe give a complete description of real numbers that are $P$-limit numbers for integer-valued positive-definite quadratic forms with unit coefficients of the squares. It is shown that each of these $P$-limit numbers is realized in the Tits quadratic form of a Dynkin diagram.
How to Cite
BondarenkoV. V., BondarenkoV. M., and PeregudaY. N. “Local Deformations of Positive-Definite Quadratic Forms”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 7, July 2012, pp. 892-07, http://umj.imath.kiev.ua/index.php/umj/article/view/2626.